U.S. doctors online nowAsk doctors free
CA
A 20-year-old female asked:

I started taking micronor (norethindrone) birth control a month & 1/2 ago. iv been bleeding on and off for 3 weeks now? could this be pregnacy? or opposite? normal?

1 doctor answer1 doctor weighed in
Dr. Chevies Newman
Obstetrics and Gynecology 22 years experience
Irregular: Bleeding is not uncommon for the first 3 months. You are unlikely pregnant but if concerned get a pregnancy test.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Sep 21, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.